Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Stochastic perturbations to conservative dynamical systems on the plane. II. Recurrency conditions


Author: G. Wolansky
Journal: Trans. Amer. Math. Soc. 309 (1988), 641-657
MSC: Primary 35R60; Secondary 58F11, 60J60, 93E03
MathSciNet review: 961605
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a conservative system on the plane, subjected to a perturbation. The above perturbation is composed of a deterministic part and a random (white noise) part. We discuss the conditions under which there exists a unique, finite invariant measure to the perturbed system, and the weak compactness of the above measures for small enough perturbation's parameter.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35R60, 58F11, 60J60, 93E03

Retrieve articles in all journals with MSC: 35R60, 58F11, 60J60, 93E03


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1988-0961605-1
PII: S 0002-9947(1988)0961605-1
Keywords: Diffusion process, perturbation, positive recurrency
Article copyright: © Copyright 1988 American Mathematical Society